# SDR UALA2010072802719

- Difficulty date: July 27, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 52,478 hours, 6,254 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156656A
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING SMOKE DETECTOR FAILED.  REPLACED EQ COOLING SMOKE DETECTOR.  OPS GOOD.
